# SDR P5CA9801576

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Canoe
- Condition: Damaged
- Location: Nr 7 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#7 FLAP TRACK CANOE HAS U SHAPED HOLE. REPAIRED DAMAGED AREA PER SRM 51-40-15.
